MathSciNet Relay Station
MathSciNet bibliographic data
MR788290 53C42 (58E20)
Webster, S. M. Minimal surfaces in a Kähler surface. J. Differential Geom. 20 (1984), no. 2, 463–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement